Youbeli Online Shopping Malaysia
Cart: 0 items 
Loading...
Language
Contact Us: 1800 88 2354

AXCEL PARACETAMOL 250MG 90ML(ORANGE)

AXCEL PARACETAMOL 250MG 90ML(ORANGE)
Product Code:
292
Model:
9556586504018
Brand:
Axcel
Sold by:
Status:
Available Now
Delivery:
Usually ships within 3-7 days
Delivery Fee:
West Malaysia - RM 6.00
East Malaysia - RM 11.00
Rewards:
7 Points
Highlights:

FOR THE RELIEF OF FEVER,SYMPTOMS OF COLD AND INFLUENZA,TEETHING PAIN AND HEADACHE

EACH 5ML CONTAINS PARACETAMOL 250MG

METHYLPARABEN 0.1% W/V AS PRESERVATIVE

CHILDREN


1-6YEARS:2.5ML-5ML,3-4 TIMES DAILY.


7-12YEARS:5-10ML,3-4 TIMES DAILY.

 

HCARE10
Notify me when ...
price drops.
Product Information

Size (length*width*height): 6cm x 6cm x 9cm

What's in the box:

1 x AXCEL PARACETAMOL 250MG 90ML(ORANGE)

INDICATION-
FOR THE RELIEF OF FEVER,SYMPTOMS OF COLD AND INFLUENZA,TEETHING PAIN AND HEADACHE.

DOSAGE AND ADMINISTRATION:
FOR ORAL ADMINISTRATION ONLY,
CHILDREN
1-6YEARS:2.5ML-5ML,3-4 TIMES DAILY.
7-12YEARS:5-10ML,3-4 TIMES DAILY.

COMPOSITION:
EACH 5ML CONTAINS:
PARACETAMOL 250MG
METHYLPARABEN 0.1% W/V AS PRESERVATIVE.
SHAKE WELL BEFORE USE.
#FEVER#PARACETAMOL#AXCEL#51RXHEALTH

AXCEL PARACETAMOL 250MG 90ML(ORANGE)
How To Buy
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg6.00
Additional 0.25 kg1.00
East MalaysiaFirst 1.00 kg11.00
Additional 0.25 kg2.00

 

West Malaysia Using - Skynet

 

East Malaysia Using - Post Laju

 

 

 

 

TOP